# SDR CALA2025051904796

- Difficulty date: May 18, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N78501
- Make and model: Boeing 737824
- Aircraft serial: 31602
- Aircraft time: 57,232 hours, 21,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS, BATTERY PACK M1674 FAILS CAPACITY CHECK (REF. AAR NR 1000037602). FAILED FUNCTIONAL CHECK DURING C CHECK IN RFD.   REMOVED AND INSTALLED BATTERY PACK M1674 RH SIDE IAW B737 AMM 33 -51-06-960-805, OP CHECKS GOOD
